# SDR AALA202111057653

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 37,587 hours, 15,399 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HANDLE FALLS OFF WHEN USED. TIGHTENED SCREW LOOSE AT LAVATORY DOOR HANDLE OPERATIONS CHECK GOOD PER AMM 52-00-00.
